Title: LS-SVM based solution for delay differential equations
Authors: Mehrkanoon, Siamak
Suykens, Johan
Issue Date: 2012
Host Document: Proc. of the International Conference on Mathematical Modelling in Physical Sciences vol:410 pages:1-4
Conference: IC-MSQUARE 2012 location:Budapest, Hungary date:Sep. 2012
ISSN: 1742-6588
Publication status: published
KU Leuven publication type: IC
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics

Files in This Item:
File Description Status SizeFormat
12-148.pdf Published 113KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science